# SDR GAIA99193

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT, OUTBOARD AILERON LOWER SKIN DENTED AT TWO LOCATIONS. INSTALLED DOUBLER REPAIR AT RIGHT OUTBOARD AILERON LOWER SKIN.  REPAIR ACCOMPLISHED IAW SRM 57-50-5 FIG 1.  REF:  N/R 3121.  (X)
